# SDR USAAF97086

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 201251225
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 627 - PIT - AVP - AFTER TAKEOFF FROM PIT WHEN LANDING GEAR WAS RETRACTED, A GROUND/FLT FAULT, LIFT DUMPER FAULT, AND TCAS FAULT ILLUMINATED ON THE MULTIFUNCTION DISPLAY.  THE AIRCRAFT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 3 GROUND/FLT SENSOR LOCATED ON THE LEFT MAIN LANDING GEAR AND PERFORMED A SATISFACTORY GEAR SWING.  (M)
